# SDR AALA202201102004

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 25,632 hours, 10,655 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR FOR LAVATORY D IS DIFFICULT TO OPEN (AFT LEFT). CLEANED AND LUBED LAVATORY DOOR HINGE PER AMM 25-40-08.
